this is probably not for anyone here, at wordpress to read and not a poem or anything funny : it’s a warning against generic medicines not necessarily being the same.
for the last seven months, i had been taking , unknowingly,the wrong medicine, until three and a half weeks ago.
i was taking toprol, for heart problems caused by toxic molds for seven years.for seven months , i have had terrible pressure in my head, dizzier,even harder to read because my b/p was worse, hives and vibrating like a cello, always worse , the higher the b/p, except vibrating apparently from lyme disease.
for seven years before that tiazac but before this i had low b/p because of fibromyalgia. mold caused it to go in the opposite direction.
it was like i was taking a mold pill.these are things mold causes that toprol helps…i could have died from hives in my throat pharmacist would say…but the pressure in your head is unbearable.
even though the pharmacist said the metoprolol would be out of my system in two weeks, i can still see hives.
i just happened to realize what i was taking ; a long story. the pharmacist thought she was saving money, but i thought i specifically said not to change anything.
i had a friend who would have died , had he not been at the VA hospital volunteering , when someone gave him generic heart medicine.
i was even in worse shape than usual, because i had been breathing wet plaster from the rain in the ceiling all winter, sawdust from building new floors outside my condo bedroom and pesticides on both sides of me on the hives and everything else, when i should have just blamed that on making my bronchitis worse…
i even blamed the pesticide for the hives & paid for two months longer at that condo instead of going to the new one i bought in april, because some idiot sprayed my new condo.